# SDR AALA20030644

- Difficulty date: June 9, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT SEATS 21 AND AFT INOPERATIVE.  CLEANED EMERGENCY EXIT LIGHT BATTERY CHARGER CONNECTOR ABOVE ROW 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
